# SDR DL72S981200

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484DA
- Make and model: Boeing 727232
- Aircraft serial: 20864
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Cracked
- Location: Nr 2 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .5 INCH CRACK NR 2 L/E FLAP ACT ATTACH BRACKET, LOWER FWD END.  FOUND ON D1 LTR CHECK.  INSTALLED DOUBLER PER M/M 57-20-21.
